# SDR SWAA2022013131223

- Difficulty date: September 6, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737
- Aircraft serial: 28436
- Aircraft time: 61,952 hours, 37,020 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: THE RUDDER BALANCE ARM WEIGHT IS CORRODED. / REMOVED AND REPLACED PER CMM 55-40-09.
